The stability of quasiharmonic systems with retardation slowly changing in the time
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1968), pp. 53-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_12_a6,
author = {\`E. B. Lebedeva and S. N. Shimanov},
title = {The stability of quasiharmonic systems with retardation slowly changing in the time},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {53--61},
year = {1968},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_12_a6/}
}
TY - JOUR AU - È. B. Lebedeva AU - S. N. Shimanov TI - The stability of quasiharmonic systems with retardation slowly changing in the time JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1968 SP - 53 EP - 61 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1968_12_a6/ LA - ru ID - IVM_1968_12_a6 ER -
È. B. Lebedeva; S. N. Shimanov. The stability of quasiharmonic systems with retardation slowly changing in the time. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1968), pp. 53-61. http://geodesic.mathdoc.fr/item/IVM_1968_12_a6/